| Model Number |
CS 3804-065-045 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330)
| Date of Event |
02/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
Event or Problem Description
Two pre-fixation screws in s1 broke (one directily underneath the screw head and the other at the middle of the thread).A revision was done to replace the broken screws.